Next Articles

Backstepping Approach to the Adaptive Regulator Design for a One-Dimensional Wave Equation with General Input Harmonic Disturbance

GUO Wei , SHAO Zhi-Chao   

  1. Department of Applied Mathematics, School of Statistics, University of International Business and Economics, Beijing 100029, China.
  • Online:2017-04-25 Published:2017-03-24

GUO Wei,SHAO Zhi-Chao. Backstepping Approach to the Adaptive Regulator Design for a One-Dimensional Wave Equation with General Input Harmonic Disturbance[J]. Journal of Systems Science and Complexity, 2017, 30(2): 253-279.

This paper considers the parameter estimation and stabilization of an unstable one-dimensional wave equation with matched general harmonic disturbance at the controlled end. The backstepping method for infinite-dimensional system is adopted in the design of the adaptive regulator. It is shown that the resulting closed-loop system is asymptotically stable. Meanwhile, the estimated parameter is shown to be convergent to the unknown parameter as time goes to infinity.

No related articles found!
Viewed
Full text


Abstract